I get a rash on the palms of hands and soles of feet with unbearable itchiness when I take advil or aleve. Doctor suggested that I try mobic because it was a second generation inflammatory medication.
Not all NSAIDS are created equally. The first generation NSAIDS include ibuprophen and naprosyn sodium (advil and aleve). There are others, but like Mobic, require a prescription. NSAID stands for non-steroidal anti-inflammatory drug. Whereas one will work for one kind of pain, another won't. The fun ins and outs of medicatons. One will work for you, while others will not. Be brave, there may be a specific reason why your doctor wants you to try Mobic and not another second generation NSAID.
Also, eat a little something when you take your med as NSAID's are notorious for stomach upset, so better to prevent than cure.
Best of Luck and Wishing You No Itchy,
The Sweetest, Happiest, Has Taken Almost Every Med Known, Hippie,
Are you psitive about the rash coinciding with the mobic as I have never heard of it causing this. It would be more of a general rash. There is a disease called Hand Foot & Mouth disease. A very old disease that causes the soles of the feet , palms of hands, & mouth breaks out in what I callcanker sores. You can get it without the mouth being involved too, just the palms & soles. I would suggest you see your doc & see if this is a possibility. Not a treatment for it, other than a little coritsone cream to help with the itching. My 3 children all had it at the same time, late sixties, & I couldn't figure it out. The baby was only 5 weeks & couldn't suck on his bottle & would just scream with hunger. I finally took all 3 to the doctor & found out what it was, & he showed me the poor wee ones mouth with a tounge depresser. He had over 100 of these canker sores in his little mouth & was in pain to suckle so we feed his with a bably sppon for his milk. I had my hands full with 3 babies in 3 years! Poor kids just don't understand except it pain! All 3 had a rash on their palms & soles too, ie the Hand Foot & Mouth Disease diagnosis. My doc at the time said a case had not been seen in over 100 years at the time, but I have seen it discussed on this site before too. Maybe it's meking a comeback. Yikes as my Hippie friend would say (Hi Laura) Just my thoughts...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 1 answer
Posted 4 Jul 2010 • 1 answer
How soon after stopping the enoxaparin injections can I resume using NSAIDs (ibupropen, aleve, etc.)
Posted 7 Nov 2011 • 1 answer
Posted 28 Nov 2011 • 2 answers
Posted 1 Jul 2016 • 0 answers